Abstract
We discuss new local regularity estimates related to the p-Poisson equation −div(A(∇u)) = −divF for p > 2. In the planar case d = 2 we are able to transfer local interior Besov and Triebel-Lizorkin regularity up to first order derivatives from the forcing term F to the flux \(A(\nabla u)=\left | \nabla u \right |{ }^{p-2}\nabla u\). In case of higher dimensions or systems we have a smallness restriction on the corresponding smoothness parameter. Apart from that, our results hold for all reasonable parameter constellations related to weak solutions u ∈ W 1, p( Ω) including quasi-Banach cases with applications to adaptive finite element analysis.
Access this chapter
Tax calculation will be finalised at checkout
Purchases are for personal use only
Similar content being viewed by others
References
Araújo, D.J., Teixeira, E.V., and Urbano, J.M.: A proof of the C p′-regularity conjecture in the plane. Adv. Math. 316, 541–553 (2017)
Avelin, B., Kuusi, T., and Mingione, G.: Nonlinear Calderón-Zygmund theory in the limiting case. Arch. Rational Mech. Anal. 214(2), 663–714 (2018)
Balci, A.Kh., Diening, L., and Weimar, M.: Higher order Calderón-Zygmund estimates for the p-Laplace equation. J. Differential Equations 268, 590–635 (2020)
Breit, D., Cianchi, A., Diening, L., Kuusi, T., and Schwarzacher, S.: Pointwise Calderón-Zygmund gradient estimates for the p-Laplace system. J. Math. Pures Appl. 114, 146–190 (2018)
Cianchi, A., and Maz’ya, V.G.: Second-order two-sided estimates in nonlinear elliptic problems. Arch. Rational Mech. Anal. 229(2), 569–599 (2018)
Cioica-Licht, P., and Weimar, M.: On the limit regularity in Sobolev and Besov scales related to approximation theory. J. Fourier Anal. Appl. 26(1), Art. 10, 1–24 (2020)
Clop, A., Giova, R., and Passarelli di Napoli, A.: Besov regularity for solutions of p-harmonic equations. Adv. Nonlinear Anal. 8(1), 762–778 (2017)
Dahlke, S., Dahmen, W., and DeVore, R.: Nonlinear approximation and adaptive techniques for solving elliptic operator equations. In: Dahmen, W., Kurdila, A., and Oswald, P. (eds) Multiscale Wavelet Methods for Partial Differential Equations, pp. 237–283. Academic Press, San Diego (1997)
Dahlke, S., Diening, L., Hartmann, C., Scharf, B., and Weimar M.: Besov regularity of solutions to the p-Poisson equation. Nonlinear Anal. 130, 298–329 (2016)
DeVore, R.A.: Nonlinear approximation. Acta Numer. 7, 51–150 (1998)
DiBenedetto, E., and Manfredi, J.: On the higher integrability of the gradient of weak solutions of certain degenerate elliptic systems. Amer. J. Math. 115(5), 1107–1134 (1993)
Diening, L., Kaplický, P., and Schwarzacher, S.: BMO estimates for the p-Laplacian. Nonlinear Anal. 75(2), 637–650 (2012)
Gaspoz, F., and Morin, P.: Approximation classes for adaptive higher order finite element approximation. Math. Comp. 83(289), 2127–2160 (2014)
Hartmann, C., and Weimar, M.: Besov regularity of solutions to the p-Poisson equation in the vicinity of a vertex of a polygonal domain. Results Math. 73(41), 1–28 (2018)
Iwaniec, T.: Projections onto gradient fields and L p-estimates for degenerated elliptic operators. Studia Math. 75(3), 293–312 (1983).
Kuusi, T., and Mingione, G.: Linear potentials in nonlinear potential theory. Arch. Rational Mech. Anal. 207(1), 215–246 (2013)
Kuusi, T., and Mingione, G.: Vectorial nonlinear potential theory. J. Eur. Math. Soc. 20(4), 929–1004 (2018)
Lindgren, E., and Lindqvist, P.: Regularity of the p-Poisson equation in the plane. J. Anal. Math. 132(1), 217–228 (2017)
Runst, T., and Sickel, W.: Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations. Walter de Gruyter & Co., Berlin (1996)
Triebel, H.: Theory of Function Spaces. Birkhäuser, Basel (1983)
Triebel, H.: Theory of Function Spaces II. Birkhäuser, Basel (1992)
Triebel, H.: Theory of Function Spaces III. Birkhäuser, Basel (2006)
Uhlenbeck, K.: Regularity for a class of non-linear elliptic systems. Acta Math. 138, 219–240 (1977)
Weimar, M.: On the lack of interior regularity of the p-Poisson problem with p > 2, Math. Nachr., (2020), https://arxiv.org/abs/1907.12805
Acknowledgements
The research of Anna Kh. Balci was partly supported by Russian Foundation for Basic Research project 19-01-00184 in Vladimir State University named after Alexander and Nikolay Stoletovs and by the German Research Foundation (DFG) through the CRC 1283.
Author information
Authors and Affiliations
Corresponding author
Editor information
Editors and Affiliations
Rights and permissions
Copyright information
© 2021 Springer Nature Switzerland AG
About this paper
Cite this paper
Kh. Balci, A., Diening, L., Weimar, M. (2021). Higher Order Regularity Shifts for the p-Poisson Problem. In: Vermolen, F.J., Vuik, C. (eds) Numerical Mathematics and Advanced Applications ENUMATH 2019. Lecture Notes in Computational Science and Engineering, vol 139. Springer, Cham. https://doi.org/10.1007/978-3-030-55874-1_114
Download citation
DOI: https://doi.org/10.1007/978-3-030-55874-1_114
Published:
Publisher Name: Springer, Cham
Print ISBN: 978-3-030-55873-4
Online ISBN: 978-3-030-55874-1
eBook Packages: Mathematics and StatisticsMathematics and Statistics (R0)